# SDR HNAA2024011700021

- Difficulty date: December 2, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frms 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E012720 FUSELAGE INTERIOR SURFACE HAS A DENT AND GOUGE BETWEEN FR 59-60 AND STR 20R-19R.  PERFORMED FUSELAGE SKIN REPAIR BTW FR 59-60 STGR 19R-20R IAW ETD# ETD2023-145-031986 AND EO1-53-23-0472.
